# SDR QXEA2008121701247

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,259 hours, 19,689 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Part number: DSC5431
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BETA LIGHT REQUIRES REPLACEMENT DUE TO LOW INTENSITY LEVEL, TASK CARD 335000204-60368.  REPLACED BETA LIGHT.  CHECKS GOOD.
